Male 27 years old, suffering from the inability to urinate around others (parurisis?) and now having clear sticky fluid after masturbation with the inability to ejaculate, currently on Citalopram 20mg daily for anxiety and refereed for Cognitive behavioral therapy.Would the daily tablets be the cause or maybe another mind issue or maybe something else?I have not been refereed to a urologist as of yet.
Person's Gender: Male
Person's Age: 27
Citalopram 20mg tablets daily (parurisis)
Blood Test (negitive)
Urine Test (negitive)
Thanks for your question. If I don't respond to you immediately, it is because I am busy with a patient. I WILL get back to you ASAP.If this only occurs around other people then this is a psychological block to urination. You need to see a urologist to be referred to a physical therapist who can help to retrain your brain and bladder to stop having this problem around other people. They can also start you on Flomax to see if this helps to relax the prostate so you can urinate. Hope this helps.
Specializing in general urology and reconstructive urology